User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Wang, Jian-Hang.; Pan, S.; Hu, X.Y.; Adams, N.A. 
Title:
Partial characteristic decomposition for multi-species Euler equations 
Abstract:
High-order finite difference schemes employing characteristic decomposition are widely used for the simulation of compressible gas flows with multiple species. A challenge for the computational efficiency of such schemes is the quadratically increasing dimensionality of the convective flux eigensystem as the number of species increases. Considering the sparsity of the multi-species eigensystem, a remedy is proposed to split the eigensystem into two parts. One is the gas mixture part, which is su...    »
 
Keywords:
characteristic decomposition; finite difference schemes; multi-species Euler equation; roe averages; shoc-capturing schemes 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
Computers and Fluids 
Year:
2019 
Journal issue:
Vol. 181 
Pages contribution:
pp. 364-382 
Covered by:
Scopus 
Reviewed:
ja 
Language:
en 
Publisher:
Elesevier Ltd. 
E-ISSN:
00457930 
TUM Institution:
Lehrstuhl für Aerodynamik und Strömungsmechanik